Applied Mathematics

Vol.2 No.1(2011), Paper ID 3818, 8 pages

DOI:10.4236/am.2011.21014

 

Numerical Solution for a FG Cylinder Problem Using Finite-Difference Method

 

Daoud S. Mashat

 

 

Copyright © 2011 Daoud S. Mashat et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


D. Mashat, "Numerical Solution for a FG Cylinder Problem Using Finite-Difference Method," Applied Mathematics, Vol. 2 No. 1, 2011, pp. 123-130. doi: 10.4236/am.2011.21014.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.